# SDR EIAA20121026085

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N490EV
- Make and model: Boeing 747230F
- Aircraft serial: 24138
- Aircraft time: 94,165 hours, 17,252 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Powerpack
- Part number: 900835AB
- Part serial: 101616
- Condition: Faulty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER DECK STA 390 EMERGENCY LIGHT POWER PACK FAILS TO CHARGE.  UPPER DECK STA 390 EMERGENCY LIGHT POWER PACK REPLACED AND TEST OK AS PER AMM 33-51-00.
